# SDR TWAA9575

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47029
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: T-Cap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-15, FOUND CORROSION IN HORIZONTAL LEG AT T-CAP BETWEEN STRINGERS 12 AND 13.  REMOVED CORROSION AND INSTALLED CLIPS PER SERVICE BULLETIN 57-98.  (M)
